Advanced search
Start date
Betweenand
(Reference retrieved automatically from Web of Science through information on FAPESP grant and its corresponding number as mentioned in the publication by the authors.)

Perfect Simulation of a Coupling Achieving the (d)over-bar-distance Between Ordered Pairs of Binary Chains of Infinite Order

Full text
Author(s):
Galves, Antonio [1] ; Garcia, Nancy L. [2] ; Prieur, Clementine [3]
Total Authors: 3
Affiliation:
[1] Univ Sao Paulo, BR-10100531 Sao Paulo - Brazil
[2] Univ Estadual Campinas, BR-651 Campinas, SP - Brazil
[3] Univ Grenoble 1, Tour IRMA, MOISE LJK, F-38041 Grenoble 9 - France
Total Affiliations: 3
Document type: Journal article
Source: Journal of Statistical Physics; v. 141, n. 4, p. 669-682, NOV 2010.
Web of Science Citations: 2
Abstract

We explicitly construct a stationary coupling attaining Ornstein's (d) over bar -distance between ordered pairs of binary chains of infinite order. Our main tool is a representation of the transition probabilities of the coupled bivariate chain of infinite order as a countable mixture of Markov transition probabilities of increasing order. Under suitable conditions on the loss of memory of the chains, this representation implies that the coupled chain can be represented as a concatenation of i.i.d. sequences of bivariate finite random strings of symbols. The perfect simulation algorithm is based on the fact that we can identify the first regeneration point to the left of the origin almost surely. (AU)

FAPESP's process: 03/09930-9 - Stochastic behavior, critical phenomena and rhythmic patterns identification in natural languages
Grantee:Jefferson Antonio Galves
Support type: PRONEX Research - Thematic Grants